| || |
Anyone had bad experiences on oxycodone and xanex combination
Anyone had bad experiences on oxycodone and xanex combination
I have personally had some bad experiences with it. Such as sleep walking, hours of memory loss and being a total zombie so now I don't mix it. I take oxycodone 30 mgs any were from 5 to ten times a day. I have a very high tollerance to it. I have degenerative disk disease. And to comment on someones comment that a bad back gets better in time. BULL Mine hasn't got bet in the last 20 years. Even after I have quit working it still continues to get worse Back to the topic please post if you to have had any bad experiences while on this combo of drugs. My girl freind was in a car accident recently and the dr. prescribed her oxycodone for her neck. She also take 3 mgs of zanex at night for sleep and someimes 1mg in the daytime for anxiety. However she is mixing the two drugs together and it is causeing her to do some crazy things.
Btw she is ok from the wreck.
However she doesn't believe me about what the effect of combineing the oxys and xanex, she thinks all it is doing is making her sleep and thinks I just want here left over oxycodone. I am only concerned for well being.
Btw I am wandering if the combination of oxycodone and xanax could be dangerious as we are well aware of the fatalities that have ocurred from the combination of methadone and zanax.
Last edited by mental.maynard; 01-24-2010 at 05:20 AM.
I agree with you, "Mental Maynard" - that combination is very dangerous. In fact, it can be deadly. Both will suppress a person's respiration, which, if slowed enough can lead to a coma - or death. That kind of thing is what has killed some celebrities in the news lately.
To be painfully honest, both of you are playing "Russian Roulette" with your lives right now. I know narcotics all too well, and your tolerance is staggering. You are not "exempt" from falling into a sleep that you don't awaken from, just because your pain necessitates high dosages. Even when we take narcotics for truly legitimate pain, we are at the same risk of becoming addicted as the guy who buys pills on the street to get high. Addiction is addiction. After this many years, and this high a dosage, hon - you are addicted, plain and simple.
I also have degenerative disk disease - I do understand the pain. However, I do not take any narcotics for the pain, as I have already struggled to overcome addiction to them. There are treatment options, once we become fully willing to try anything (other than narcotics) to find resolution.
mixing xanax and oxycodone
Wow! I feel so validated now!! I thought it was just me losing my mind. I use to take oxycodone and xanax. When more than once I found myself cleaning out the fridge, and putting all the contents on the counter. I left it all there until morning when I woke up to find this mess! Another time, I tried leaving the house in my pajamas, thank goodness my alarm system went off, who knows where I would have gone too. I have lost entire days or a day at a time, memory loss, making phone calls to people and not remembering who I called even.. when someone brought this to my attention , I quit this xanax faster than you can say "Get me off this medication!!! This is not a safe combination of medication. At least it wasn't for me, I've never been so scared in whole life, I could have walked into traffic and been killed, I live on a very busy street. I was taking only .5mg of xanax, so could you imagine what 1 , 2 or more mg. would have done??? Please tell your girlfriend to get away from this drug as soon as possible. Have your girlfriend read these posts, no one here makes this stuff up, we're here to help, and she needs help if she is acting out after taking this medication. I was a crazy person when taking this stuff... Never Again.. GIRLFRIEND , PLEASE LISTEN TO YOUR FRIEND, THIS IS SERIOUS AND IT SOUNDS LIKE HE CARES FOR YOU VERY MUCH, YOU MUST GET OFF THIS STUFF NOW, YOU ARE MORE IMPORTANT THAN A LITTLE PILL, TOSS THEM OUT.. PLEASE..... Good Luck to you and God bless!!
Originally Posted by mental.maynard
Just checking to see if you'd posted again, Maynard - and wanted to mention, it is NOT safe to just stop the Xanax abruptly. That is dangerous, almost impossible, and can lead to seizures. If she does agree to stop the xanax, it's best she do so on a slow plan of tapering off them. It has to be gradual. Best person for help with this would be her doctor.
However, if he is the same doctor prescribing both the xanax and the oxycodone, I have my doubts about his know-how about addiction.
Hope you'll post again, and let us know what's happening.
I'm the one who says "backs CAN get better over time", no, it is not "bull", of course not everyone's will, and you won't know if it has gotten better until you quit taking pain meds and reassess, as long as you're on pain killers, and you say "you have a very high tolerance" you won't be able to tell, narcotics lower your pain threshold. I for example had horrible back pain, to the point I could barely walk and it seemed to progressively get worse, I took absurd amounts of pain meds, the more I took, the worse the pain became, it got to the point that I could no longer work, I lost my insurance, couldn't afford the meds any longer and had no choice - I had to quit, in about six months time my pain level went from a 9 down to a 2, I feel pain still, I'm probably around a 1 today and now I don't need to take any drugs, I still have herniated discs and always will, these things are actually a normal abnormality as one ages, many people have it and don't even know it. Please don't dismiss the idea until you try it for yourself, and I shall ask you, is your pain worse off today then back before you took ANY narcotic pain med? If the answer is yes, then I would say you have a good amount of opioid induced pain, if you quit you will probably find your pain level at least the same as before you started using, and maybe even find that it is actually better and find yourself able to function in a higher capacity then without pain medication. It is not total bull, many, many people figure this out after opioid therapy, you might just be one of them. Of course not everyone gets better, but its always good to reassess, and in the mean time get your tolerance back down to nearly zero, then contemplate your options.
I was off of ecerthing for two years and it never got any better. Now at least I can have some peace of mind with some pain relief.
Also I do know that it is very unwise to cold turkey narcotics. When I got off off the pain killers last time I done so with the aid of a methadone clinic. I first went up to 100 mgs daily stayed for awhile with that then reduced down five mgs a day untill I was off of it. Stay off everything for along time but got tired of the pain. If your back has healed I am very happy for you. Unfortunately mine has not. I has dealt with this since my mid 20s. At first I only has spells lasting a few days the older I got the worse it got now it I daily with pain frrom 5 to 8 and sometimes worse... Oh yes I wish it would be all over healed up and I could go back to work and have a life again... Oh how sweet that would be....